News and Notices
Czechoslovak Mathematical Journal (1972)
- Volume: 22, Issue: 4, page 683-687
- ISSN: 0011-4642
Access Full Article
topHow to cite
top"News and Notices." Czechoslovak Mathematical Journal 22.4 (1972): 683-687. <http://eudml.org/doc/12692>.
@article{Unknown1972,
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {683-687},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {News and Notices},
url = {http://eudml.org/doc/12692},
volume = {22},
year = {1972},
}
TY - JOUR
TI - News and Notices
JO - Czechoslovak Mathematical Journal
PY - 1972
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 22
IS - 4
SP - 683
EP - 687
LA - eng
UR - http://eudml.org/doc/12692
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.